# SDR AALA202311066424

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 12,064 hours, 3,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED R3 EMERGENCY DOOR.
